Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the Chern classes and the Euler characteristic for nonsingular complete intersections


Author: Vicente Navarro Aznar
Journal: Proc. Amer. Math. Soc. 78 (1980), 143-148
MSC: Primary 57R20; Secondary 14F45, 14M10, 32B10, 32B30
MathSciNet review: 548103
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that Hirzebruch's result on the Chern classes of a complete intersection of nonsingular hypersurfaces in general position in $ {{\mathbf{P}}_N}({\mathbf{C}})$, is also valid for any nonsingular complete intersection. Then relations between Euler characteristic, class and Milnor number are pointed out.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R20, 14F45, 14M10, 32B10, 32B30

Retrieve articles in all journals with MSC: 57R20, 14F45, 14M10, 32B10, 32B30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0548103-2
PII: S 0002-9939(1980)0548103-2
Keywords: Chern classes, Euler characteristic, class, nonsingular complete intersection, Milnor number, germs
Article copyright: © Copyright 1980 American Mathematical Society